# SDR P2EA98100

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - ENGINE NR 2, NOSE COWL AFT SPLIT STRAP HAS MISSING MATERIAL, 6 O'CLOCK POSITION.  REPAIRED NOSE COWL PER BOEING FAX COO-SJO-98-0246RR DATED 3-23-98 AND BOEING FAX COO-SJO-98-0161TR DATED 3-13-98.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER FE WING DSIGNATION NR NMR20 DATED 3-25-98.  (M)
